On decreasing sequences of compact absolute retracts
Fundamenta Mathematicae, Tome 64 (1969) no. 1, pp. 91-97
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_64_1_91_97,
author = {D. Hyman},
title = {On decreasing sequences of compact absolute retracts},
journal = {Fundamenta Mathematicae},
pages = {91--97},
year = {1969},
volume = {64},
number = {1},
doi = {10.4064/fm-64-1-91-97},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-64-1-91-97/}
}
D. Hyman. On decreasing sequences of compact absolute retracts. Fundamenta Mathematicae, Tome 64 (1969) no. 1, pp. 91-97. doi: 10.4064/fm-64-1-91-97
Cité par Sources :